×

zbMATH — the first resource for mathematics

Semilinear integrodifferential equations in Banach space. (English) Zbl 0442.45014

MSC:
45N05 Abstract integral equations, integral equations in abstract spaces
45J05 Integro-ordinary differential equations
45D05 Volterra integral equations
45G10 Other nonlinear integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barbu, V., Nonlinear Volterra equations in a Hilbert space, SIAM J. math. anal., 6, 728-741, (1975) · Zbl 0322.45012
[2] Crandall, M.; Londen, S.-O.; Nohel, J., An abstract nonlinear Volterra integrodifferential equation, J. math. anal. appl., 64, 701-735, (1978) · Zbl 0395.45023
[3] Crandall, M.; Nohel, J., An abstract functional differential equation and a related nonlinear Volterra equation, Israel J. math., 29, 313-329, (1978) · Zbl 0373.34035
[4] Dafermos, C., An abstract Volterra equation with applications to linear viscoelasticity, J. diff. eqns, 7, 554-559, (1970) · Zbl 0212.45302
[5] Dafermos, C.; Nohel, J., Energy methods for nonlinear hyperbolic Volterra integrodifferential equations, () · Zbl 0464.45009
[6] Finn, J.; Wheeler, L., Wave progation aspects of the generalized theory of heat conduct, Zamp, 23, 927-940, (1973)
[7] Fitzgibbob, W., Semilinear functional differential equations in Banach space, J. diff. eqns, 29, 1-14, (1978) · Zbl 0392.34041
[8] Fitzgibbon, W., Stability for abstract nonlinear Volterra equations with finite delay, J. math. anal. appl., 60, 429-477, (1977)
[9] Friedman, A., Partial differential equations, (1969), Holt, Phinehart and Winston New York
[10] Friedman, A.; Shinbrot, M., Volterra integral equations in Banach space, Trans. amer. soc., 126, 131-197, (1967) · Zbl 0147.12302
[11] Grabmüller, H., Asymptotic behavior of solutions of linear integro-differential equations, Integral equations and operator theory, 1, 28-56, (1978) · Zbl 0404.45015
[12] Grabmüller, H., Singular petrubation techniques applied to integrodifferential equations, Research notes in mathematics, 20, (1978), Pitman, London · Zbl 0386.45011
[13] Gurtin, M.; Pipkin, A., A general theory of heat conduction with finite wave speeds, Arch. ration. mech. analysis, 31, 113-126, (1968) · Zbl 0164.12901
[14] Herrmann, P.; Nachlinger, R., A uniqueness theorem for the general theory of heat conduction with finite wave speeds, Int. J. engng. sci., 12, 865-874, (1974) · Zbl 0283.35050
[15] Herrmann, R.; Nachlinger, R., An uniqueness and wave propogation in nonlinear heat conductors with memory, J. math. anal. appl., 50, 530-547, (1975) · Zbl 0314.73004
[16] Krein, S., Linear differential equations in abstract spaces, (1971), American Math. Soc Providence, R.I
[17] Ladas, G.; Lakshmikantham, V., Differential equations in abstract spaces, (1972), Academic Press New York · Zbl 0273.34040
[18] Londen, S.-O., An existence result on a Volterra equation in a Banach space, Trans. am. math. soc., 235, 285-305, (1978)
[19] Londen, S.-O., On an integral equation in Hilbert space, SIAM J. math. anal., 8, 21-33, (1977)
[20] MacCamy, R., An integro-differential equation with applications in heat flow, Q. appl. math., 35, 1-19, (1977) · Zbl 0351.45018
[21] Martin, R., Nonlinear operators and differential equations in Banach space, (1976), John Wiley and Sons New York
[22] Miller, R., Nonlinear Volterra integral equations, (1971), W.A. Benjamin Menlo Park, Cal · Zbl 0448.45004
[23] Miller, R., Funkcialaj ekvacioj, 18, 163-194, (1975)
[24] Nachlinger, R.; Nunziato, J., Stability of uniform temparature fields in linear heat conductors with memory, Int. J. engng. sci., 14, 693-701, (1976) · Zbl 0345.73001
[25] Nachlinger, R.; Wheeler, L., A uniqueness theorem for rigid heat conductors with memory, Q. appl. math., 3, 267-273, (1973)
[26] Nunziato, J., On heat conduction in materials with memory, Q. appl. math., 29, 187-204, (1971) · Zbl 0227.73011
[27] Pazy, A., A class of semilinear equations of evolution, Israel J. math., 20, 23-36, (1975) · Zbl 0305.47022
[28] Pazy, A., Semigroups of linear operators and applications to partial differential equations, () · Zbl 0516.47023
[29] Sobolevskii, P., Equations of parabolic type in Banach space, Am. math. soc. transl., 49, 1-62, (1962), Series 2
[30] Travis, C.; Webb, G., An abstract second order semilinear Volterra integrodifferential equation, SIAM J. math. anal., 10, 412-423, (1979) · Zbl 0406.45014
[31] Travis, C.; Webb, G., Existence, stability and compactness in the α-norm for partial differential functional differential equations, Trans. am. math. soc., 240, 255-260, (1978) · Zbl 0414.34080
[32] Travis, C.; Webb, G., Partial differential equations with deviating arguments in the time variable, J. math. anal. appl., 56, 397-409, (1976) · Zbl 0349.35071
[33] Webb, G., An abstract semilinear Volterra integrodifferential equation, Proc. am. math. soc., 69, 255-260, (1978) · Zbl 0388.45012
[34] Webb G., Class of reaction-diffusion equations, Proc. of Int. Conf. on Volterra Equations Helsinki, Springer Lecture Notes (to appear). · Zbl 0428.45008
[35] Webb, G., Regularity of solutions to an abstract linear homogeneous equation, Proc. amer. math. soc., 62, 271-277, (1977) · Zbl 0359.47023
[36] Webb, G., Volterra integral equations and nonlinear semigroups, Nonlinear analysis: TMA, 1, 415-427, (1977) · Zbl 0364.45007
[37] Yosida, K., Functional analysis, (1978), Springer-Verlag New York · Zbl 0152.32102
[38] Hartmann, P., Ordinary differential equations, (1964), John Wiley and Sons New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.